# SDR UPS07M50821

- Difficulty date: August 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1216
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT UNDERSIDE CANTED PANEL AREA AT STA 1216.0 FOUND CANTED PANEL BRACKET CRACKED AS MARKED.  REMOVED LWR AUX BLADDER CELL DECKING PNL LEFT AT STA 1216.0 FOR S/M ACCESS.  FITTING AT STA 1216 FRAME TO CANT PANEL REMOVED.  CRACKED BRACKET REMOVED.  NEW BRACKET FASTENER HOLES PICKED UP.  NEW BRACKET INSTALLED.  FITTING AT STA 1216 FRAME TO CANT PANEL REINSTALLED.  LOWER AUX BLADDER CELL DECKING PANEL LINER AT LEFT STA 1216.0 INSTALL.
